# SDR CA000203013

- Difficulty date: January 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 14,875 hours
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5043006933
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, ON CLIMB OUT, INNER PANE OF WINDSHIELD SHATTERED ON CAPTAINS SIDE.AIRCRAFT RETURNED WHERE WINDSHIELD WAS REPLACED.THE WINDSHIELD WHICH FAILED HAD PREVIOUSLY EXHIBITED SIGNS OF DELAMINATION BUT THE BEECH 100 MAINTENANCE MANUAL ATA CHAPTER 56-10-00 PG 205 STATES THIS DELAMINATION IS NOT DETRIMENTAL TO THE STRUCTURAL INTEGRITY OF THE WINDSHIELD.  THE ENTIRE INNER PANE SHOWS A SPIDERWEB OF CRACKS BUT THE GREATEST DAMAGE APPEARS TO BE APPROXIMATELY 4 INCHES ABOVE THE BOTTOM EDGE AND 2-3 INCHES FROM THE I/B EDGE OF THE VIEWING AREA.
